# SDR MASA200500830

- Difficulty date: October 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 9,761 hours, 9,293 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7207 IAD - REAR FLIGHT ATTENDANT OXYGEN MASK POPPED OUT.  MX SECURED THE MASK.
